No Cover Image

Journal article 925 views

On the exponential stability of switching diffusion processes

Chenggui Yuan, J. Lygeros, Chenggui Yuan Orcid Logo

IEEE Transactions on Automatic Control, Volume: 50, Issue: 9, Pages: 1422 - 1426

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1109/TAC.2005.854641

Published in: IEEE Transactions on Automatic Control
Published: 2005
URI: https://cronfa.swan.ac.uk/Record/cronfa23942
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-10-25T00:53:31Z
last_indexed 2018-02-09T05:03:13Z
id cronfa23942
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-10-24T18:04:00.4698352</datestamp><bib-version>v2</bib-version><id>23942</id><entry>2015-10-24</entry><title>On the exponential stability of switching diffusion processes</title><swanseaauthors><author><sid>22b571d1cba717a58e526805bd9abea0</sid><ORCID>0000-0003-0486-5450</ORCID><firstname>Chenggui</firstname><surname>Yuan</surname><name>Chenggui Yuan</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-10-24</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>IEEE Transactions on Automatic Control</journal><volume>50</volume><journalNumber>9</journalNumber><paginationStart>1422</paginationStart><paginationEnd>1426</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2005</publishedYear><publishedDate>2005-12-31</publishedDate><doi>10.1109/TAC.2005.854641</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-10-24T18:04:00.4698352</lastEdited><Created>2015-10-24T18:04:00.4698352</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname/><surname>Chenggui Yuan</surname><order>1</order></author><author><firstname>J.</firstname><surname>Lygeros</surname><order>2</order></author><author><firstname>Chenggui</firstname><surname>Yuan</surname><orcid>0000-0003-0486-5450</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-10-24T18:04:00.4698352 v2 23942 2015-10-24 On the exponential stability of switching diffusion processes 22b571d1cba717a58e526805bd9abea0 0000-0003-0486-5450 Chenggui Yuan Chenggui Yuan true false 2015-10-24 SMA Journal Article IEEE Transactions on Automatic Control 50 9 1422 1426 31 12 2005 2005-12-31 10.1109/TAC.2005.854641 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-10-24T18:04:00.4698352 2015-10-24T18:04:00.4698352 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Chenggui Yuan 1 J. Lygeros 2 Chenggui Yuan 0000-0003-0486-5450 3
title On the exponential stability of switching diffusion processes
spellingShingle On the exponential stability of switching diffusion processes
Chenggui Yuan
title_short On the exponential stability of switching diffusion processes
title_full On the exponential stability of switching diffusion processes
title_fullStr On the exponential stability of switching diffusion processes
title_full_unstemmed On the exponential stability of switching diffusion processes
title_sort On the exponential stability of switching diffusion processes
author_id_str_mv 22b571d1cba717a58e526805bd9abea0
author_id_fullname_str_mv 22b571d1cba717a58e526805bd9abea0_***_Chenggui Yuan
author Chenggui Yuan
author2 Chenggui Yuan
J. Lygeros
Chenggui Yuan
format Journal article
container_title IEEE Transactions on Automatic Control
container_volume 50
container_issue 9
container_start_page 1422
publishDate 2005
institution Swansea University
doi_str_mv 10.1109/TAC.2005.854641
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 0
active_str 0
published_date 2005-12-31T03:28:20Z
_version_ 1763751074331623424
score 10.970258